Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The problem of Bolza in the calculus of variations


Author: M. R. Hestenes
Journal: Bull. Amer. Math. Soc. 48 (1942), 57-75
Errata, Volume 48: Bull. Amer. Math. Soc., Volume 48, Number 12 (1942), 950--950
MathSciNet review: 0006021
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1942-07600-2
PII: S 0002-9904(1942)07600-2